# SDR DALA2025090106457

- Difficulty date: August 31, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCONNECTING STRUT CONNECTOR FIN 7543VC AT LT WING IB FLAP.   REPLACED INTERCONNECTING STRUT CONNECTOR FIN 7543VC AT LH WING IB FLAP IAW ESPM 20-44-11. (1175108).
